Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Burning and tingling of legs after using new salt for a bath for a pregnant lady. Worry about the baby?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
I tried a new bath salt and my legs immediately started burning and tingling. Could this be an allergic reaction? I am 21 weeks pregnant also and took a tylenol afterwards to help with my headache instead of getting back in the warm bath with salts. Should I be concerned about my baby?
Posted Tue, 24 Apr 2012 in Women's Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
Bath salts are cardiac and cerebral stimulants and should not be used during pregnancy. The burning and tingling that you experienced in your legs might be due to an allergic reaction or due to teh direct effect of those salts on your nerves.
It is good that you did not get back in warm bath with salts.
A single short exposure is not going to affect your baby at all. So do not worry.
It is best to avoid any such exposures in future.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor